# SDR COMA9860236

- Difficulty date: August 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Links
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DID NOT RETRACT.  FOUND NLG TORQUE LINKS DISCONNECTED.  CONNECTED TORQUE LINKS AND AIRCRAFT RETUNRED TO SERVICE.
